# SDR AALA201802199023

- Difficulty date: February 1, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Delaminated
- Location: Frames 42-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 241JF, FRAMES 42 TO 47, -Y254 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIG 20106, AND IRM 9701.
